# SDR RRXA96144

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2750825
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME CORRODED PAST LIMITATION IAW DC-8 SRM, AT Y=1100 AND LONGERON 36.  INSTALLED REPAIR IAW DER APPROVED ENGINEERING SKETCH B21-R02, TREATED AREA IAW DC-8 SRM 51-1-8.
